# SDR A6WA201644003

- Difficulty date: June 15, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,209 hours, 30,767 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT TIE DOWNS ARE CORRODED AT LBL9, FS 574.00-605.00.  REPLACED CARGO PIT TIE DOWNS AT LBL 9, FS 574.00- 605.00 IAW AMM 53-00-49.
